RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1965, Volume 1, Number 7, Pages 908–922 (Mi de8704)  

This article is cited in 1 scientific paper (total in 1 paper)

On stabilization of control systems with delay in the critical case of one zero root

Yu. S. Osipov

Ural State University, Sverdlovsk

Full text: PDF file (1270 kB)

Bibliographic databases:
Received: 08.02.1965

Citation: Yu. S. Osipov, “On stabilization of control systems with delay in the critical case of one zero root”, Differ. Uravn., 1:7 (1965), 908–922

Citation in format AMSBIB
\Bibitem{Osi65}
\by Yu.~S.~Osipov
\paper On stabilization of control systems with delay in the critical case of one zero root
\jour Differ. Uravn.
\yr 1965
\vol 1
\issue 7
\pages 908--922
\mathnet{http://mi.mathnet.ru/de8704}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=195626}
\zmath{https://zbmath.org/?q=an:0163.10903}


Linking options:
  • http://mi.mathnet.ru/eng/de8704
  • http://mi.mathnet.ru/eng/de/v1/i7/p908

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kim, S. S. Rubleva, Y.-S. Choi, “On the problem of analytical construction of regulators for systems with delays”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S122–S133  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:69
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020